# SDR DHL9872637D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, WING TIP IS CRACKED BELOW OUTBD STATIC WICK.  CUT OUT CRACK AND INSTALLED REPAIR PER SRM 57-20-5, 10 BY 3. N/R  1266.
